# SDR SWIA200616085

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 14,076 hours, 18,629 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE WHITE FLOOR PROXIMITY EMERGENCY LIGHT INOP AT ROW 9.  REPLACED ONE WHITE EMERGENCY LIGHT AT ROW 9.  OPERATIONAL CHECK GOOD.
